# SDR HEEA0012066

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 106149501
- Condition: Failed
- Location: Eng Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER BOX BROKEN INSULATION AT CONNECTING POINT.
